Research Repository

A Kallman-Rota Inequality for Evolution Semigroups

Buse, Constantin and Dragomir, Sever S (2004) A Kallman-Rota Inequality for Evolution Semigroups. Mathematical Inequalitites and Applications, 7 (1). pp. 95-101. ISSN 1331-4343

Full text for this resource is not available from the Research Repository.


A Kallman-Rota type inequality for evolution semigroups and applications for real valued functions are given.

Item Type: Article
Uncontrolled Keywords: ResPubID7693, Kallman-Rota inequality, evolution semigroups
Subjects: Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 29 Aug 2011 03:00
Last Modified: 29 Aug 2011 03:00
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar